# SDR AALA200802207

- Difficulty date: August 26, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 849704
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T8/26AUG HNL TO DFW.  CREW REPORTED FLAP ASYMMETRY EICAS MSG.  ON FINAL APPROACH LIGHT EXTINGUISHED.  LANDED LAX WITHOUT INCIDENT.  ON TAXI IN LIGHT ILLUMINATED AGAIN.  FOUND PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) FAULTING CARDS 007, 010, AND 014 CAUSING FALSE ASYMMETRY INDICATION.  REPLACED PSEU.  SYSTEM GROUND CHECKED NORMAL OPS.
